# SDR VNAA2024032111101

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 21,911 hours, 19,863 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Part number: 5138003
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO CHART HOLDER LIGHT SPARKED. CBP-2 G6 POPPED OUT. / REMOVED AND INSTALLED FO CHART HOLDER LIGHT ASSEMBLY IAW CRJ 900 AMM 25-18-13-000/400-801-A01-PSA. OPS CHECK GOOD.
